# SDR ASAA11510482

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 20,304 hours, 6,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FLUORESCENT LIGHT STRIP BEHIND FORWARD GALLEY IS BROKEN.  REPLACED DAMAGED PHOTOLUMINESCENT STRIP BEHIND FWD GALLEY PER AMM 33 51 15 860 801, OPS CHECK GOOD.
